# SDR 2001UALA01300

- Difficulty date: June 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 37,363 hours, 14,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT THE PRODUCTION BUTT JOINT OF THE UPPER FUSELAGE SKINS AT BODY STATION 661 AND STRINGER 4R.  INSTALLED DOUBLER REPAIR TO DAMAGED AREA.  THIS WAS A MAJOR REPAIR.
